# SDR DL72S953846

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1001141
- Condition: Inoperative
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY EXIT LIGHTS ARE INOP.  REPLACED LIGHT ASSEMBLY AND BATTERY PACK OPERATION NORMAL.
